MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA? VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA? VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293061030
Medical Device Problem Codes Premature Activation (1484); Adverse Event Without Identified Device or Use Problem (2993); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that stent inadvertent deployment occurred.The target lesion was located in the superficial femoral artery (sfa).A 6 x 100 x 130 innova stent self expanding was selected for use.During the procedure, when innova was advanced over the wire with the yellow safety lock in place, it was noted that 5 millimeters (mm) of the stent was deployed, and that the partial deployment occurred outside the patient.It was also reported that the package was damaged.The procedure was completed with alternate device.There were no patient complications as a result of this event.

Brand Name
INNOVA? VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24885645
Report Number2124215-2026-20310
Device Sequence Number10330488
Product Code NIP
UDI-Device Identifier08714729874027
UDI-Public(01)08714729874027(17)301112(10)37954247
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939293061030
Device Catalogue NumberH74939293061030
Device Lot Number0037954247
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown